Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2013, Article ID 204348, 6 pages
http://dx.doi.org/10.1155/2013/204348
Research Article

Existence Results for Vector Mixed Quasi-Complementarity Problems

1Department of Mathematics, BITS-Pilani, Dubai Campus, P.O. Box 345055, Dubai, UAE
2Department of Mathematics, Al-Jouf University, P.O. Box 2014, Skaka, Saudi Arabia

Received 27 September 2012; Revised 16 January 2013; Accepted 17 January 2013

Academic Editor: Kaleem R. Kazmi

Copyright © 2013 Suhel Ahmad Khan and Naeem Ahmad. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. F. Giannessi, “Theorems of alternative, quadratic programs and complementarity problems,” in Variational Inequalities and Complementarity Problems, R. W. Cottle, F. Gianneesi, and J. L. Lions, Eds., pp. 151–186, Wiley, Chichester, UK, 1980. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. G. Y. Chen and G. M. Cheng, “Vector variational inequalities and vector optimization,” in Lecture Notes in Economics and Mathematical Systems, vol. 285, pp. 408–416, Springer, Berlin, Germany, 1987. View at Google Scholar
  3. A. Bnouhachem and M. A. Noor, “Numerical method for general mixed quasi-variational inequalities,” Applied Mathematics and Computation, vol. 204, no. 1, pp. 27–36, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. G. Y. Chen and X. Q. Yang, “The vector complementary problem and its equivalences with the weak minimal element in ordered spaces,” Journal of Mathematical Analysis and Applications, vol. 153, no. 1, pp. 136–158, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. R. W. Cottle and G. B. Dantzig, “Complementary pivot theory of mathematical programming,” Linear Algebra and its Applications, vol. 1, pp. 163–185, 1968. View at Google Scholar
  6. Y.-P. Fang and N.-J. Huang, “The vector F-complementary problems with demipseudomonotone mappings in Banach spaces,” Applied Mathematics Letters, vol. 16, no. 7, pp. 1019–1024, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  7. A. P. Farajzadeh, M. Aslam Noor, and S. Zainab, “Mixed quasi complementarity problems in topological vector spaces,” Journal of Global Optimization, vol. 45, no. 2, pp. 229–235, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. G. Isac, “A special variational inequality and the implicit complementarity problem,” Journal of the Faculty of Science. University of Tokyo. Section IA. Mathematics, vol. 37, no. 1, pp. 109–127, 1990. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. N.-j. Huang and Y.-p. Fang, “Strong vector F-complementary problem and least element problem of feasible set,” Nonlinear Analysis: Theory, Methods & Applications, vol. 61, no. 6, pp. 901–918, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  10. N.-J. Huang and C.-J. Gao, “Some generalized vector variational inequalities and complementarity problems for multivalued mappings,” Applied Mathematics Letters, vol. 16, no. 7, pp. 1003–1010, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. N.-j. Huang and J. Li, “F-implicit complementarity problems in Banach spaces,” Zeitschrift für Analysis und ihre Anwendungen, vol. 23, no. 2, pp. 293–302, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. N. J. Huang, X. Q. Yang, and W. K. Chan, “Vector complementarity problems with a variable ordering relation,” European Journal of Operational Research, vol. 176, no. 1, pp. 15–26, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. K. R. Kazmi and S. A. Khan, “Existence of solutions to a generalized system,” Journal of Optimization Theory and Applications, vol. 142, no. 2, pp. 355–361, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. B. S. Lee, M. F. Khan, and Salahuddin, “Vector F-implicit complementarity problems with corresponding variational inequality problems,” Applied Mathematics Letters, vol. 20, no. 4, pp. 433–438, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  15. J. Li and N.-j. Huang, “Vector F-implicit complementarity problems in Banach spaces,” Applied Mathematics Letters, vol. 19, no. 5, pp. 464–471, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  16. U. Mosco, “Implicit variational problems and quasi variational inequalities,” in Nonlinear Operators and the Calculus of Variations, vol. 543 of Lecture Notes in Mathematics, pp. 83–156, Springer, Berlin, Germany, 1976. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. M. A. Noor, “Mixed quasi variational inequalities,” Applied Mathematics and Computation, vol. 146, no. 2-3, pp. 553–578, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. F. Usman and S. A. Khan, “A generalized mixed vector variational-like inequality problem,” Nonlinear Analysis: Theory, Methods & Applications, vol. 71, no. 11, pp. 5354–5362, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. R. U. Verma, “On generalized variational inequalities involving relaxed Lipschitz and relaxed monotone operators,” Journal of Mathematical Analysis and Applications, vol. 213, no. 1, pp. 387–392, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. X. Q. Yang, “Vector complementarity and minimal element problems,” Journal of Optimization Theory and Applications, vol. 77, no. 3, pp. 483–495, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. C. E. Lemke, “Bimatrix equilibrium points and mathematical programming,” Management Science, vol. 11, pp. 681–689, 1965. View at Google Scholar · View at MathSciNet
  22. S. A. Khan, “Generalized vector implicit quasi complementarity problems,” Journal of Global Optimization, vol. 49, no. 4, pp. 695–705, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. K. R. Kazmi, A. Khaliq, and A. Raouf, “Iterative approximation of solution of generalized mixed set-valued variational inequality problem,” Mathematical Inequalities & Applications, vol. 10, no. 3, pp. 677–691, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. K. R. Kazmi, F. A. Khan, and M. Shahza, “Two step algorithm for solving regularized generalized mixed variational inequality problem,” Bulletin of the Korean Mathematical Society, vol. 47, no. 4, pp. 675–685, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. K. Fan, “A generalization of Tychonoff's fixed point theorem,” Mathematische Annalen, vol. 142, pp. 305–310, 1961. View at Google Scholar · View at MathSciNet